Jump to content
ACN Latitudes Forums

Search the Community

Showing results for tags 'PANDAS'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Welcome to our Forums
  • ACN Services
  • Advanced, Complementary, and Alternative Approaches
    • Attention Deficit Disorders
    • Autism Spectrum Disorders
    • Obsessive Compulsive Disorder
    • PANS / PANDAS (Lyme included)
    • Tourette Syndrome and Tics
  • Prevention and Integrative Therapies
    • Cognitive Behavior Therapy (New)
    • Diet and Gastrointestinal Issues (New)
    • Environmental Factors (New)
    • Nutrition and Supplements (New)
  • School and Home Related
    • Academic Challenges
    • Behavioral Issues and Behavior Charts (New)
    • Educational Plans (New)
  • General

Blogs

  • ACN Latitudes Blog
  • sarama37's Blog
  • kptrsn's Blog
  • lulu648's Blog

Product Groups

  • Advertisements
  • Test Category

Calendars

There are no results to display.


Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 205 results

  1. Hi, My 6 yr old son has a mild case of PANDAS for two years now. Last September we put him on prophylactic weekly zithromax because his ocd and rages had gotten more severe. All of his symptoms diminished almost immediately and he had a really fabulous winter, almost no signs of pandas. Then about 2 months ago he started having hyperactivity after getting his oral suspension (red liquid) zithromax, to the point where he said, "mom, I can't stop my body!" So, then I gave him a med holiday to see how he would be off of the zithro. Within 2 weeks a new tic started. Then we all got sick and he flared more (4 behavioral meltdowns in one week). He took some zithro for 3 days thinking we all had mycoplasma and found that he could now swallow pills. So, his behavior is pretty good, maybe some sensitivity 2-5 times a week, not full tantrums. However, his tics have increased in type of quantity. But no one hardly even notices them, not even him. But they exist, just watch him closely for 5 minutes and you'll see the repititions. Oh, also not sleeping well, bad dreams, peeing in bed at night. So, my question is should I put him back on a weekly oral pill of zithro or do we just tolerate all of this since it is quite tolerable. I understand that the zithro is used more for its immuno-modulation than for its antibiotic qualities. I just don't want his basal ganglia inflamed and causing him these mild discomforts. And I want his body in a neutral place. So, meds or no meds..... maybe for some weeks until we're more into summer and school is out so less germs around??? thoughts?
  2. Hi all, decided to start a new thread for uncontrollable laughing. My son 22, has lyme and babesia. has been treating for 3+ years. Been on numerous abx thruout. He's only gotten worse mentally, nothing physical. Now he's totally mentally disabled. doesn't speak but 1 word phrases. Sees a lyme literate pych doc. He has prescribed countless meds to try and break thru and stop the laughing by nothing works. We are now giving him sequerol, first to help him sleep, but now thruout the day for the laughing but that too isn't working. any thoughts what could help? Anyone know of something like this, I search and search the web and nothing. Even his psych doc has never seen this. There is a med for this, Neudexta, but that too doesn't work on him. His Mom
  3. HI I just heard a doctor talk that stated the geoengineering program in place (denied by many, but just look up at the trails in the sky OR do research at bariumblues dot com and make your own conclusions), that the aluminum in the spraying goes straight to the brain, thus the explosion in autism and pandas. Has anyone tested serum aluminum in their kids? Thanks
  4. I just this weekend read a book that some of you may find very interesting. I don't even know how I found it on my Nook but I am so glad that I did! The book is Brain on Fire-My Month of Madness by Susannah Cahalan. It is a memoir written by a 24 yr. old NY Post reporter, a true story, about her medical mystery which turned out to be an adult (and extreme) version of an autoimmune storm similar to PANDAS/PANS resulting in brain inflammation. Started with mild ocd and fast-forwarded into full-blown psychosis and hospitalization. Fortunately, a wonderful doctor from University of Pennsylvania found the problem after NYU Medical Center contacted him for help. IVIG and plasmapherisis and steroids saved her life just before she was totally lost. I love to read and never have enough time to but I accidentally stumbled on this and read it in less than 2 days. I am so happy to know that there are doctors out there who are recognizing the brain inflammation/autoimmune aspects. As she points out in her book, how many people have been committed to psychiatric institutions or written off as 'mental' or 'autistic', when it is actually brain inflammation? So glad I stumbled onto this book!!!!
  5. Hi I have a 7 year old. Last year in November, he developed some vocal tics. These eventually evolved into coprolalia. He was put on guanfacine, zolofot and risperdal. Ever since, he has been much better and the only thnig that remained were some grimaces. In an attempt to eliminate his tics and move away from these powerful drugs, we've tried a whole bunch of alternative treatements and dietary changes. - put him on a gluten free, dairy free, reduced sugar diet. - We have him on a bunch of supplements - Ca, Magnesium, Methionine,etc. - for a while, he was on a very strict, candida free diet and diflucan and probiotics Given that all of the above did not get rid of his grimaces, our suspicion turned to PANDAS. We spoke to a Pandas specialist and now have him on a dose of antibiotics with a steriod (prednisone). Three days into this treatment, we noticed a significant change in his behavior - a lot of rage and frustration. After about 5 days, we also noticed that his vocal tic had started to come back. Today is the 6th day, we've stopped prednison (after reading online that it is a significant tic triger). His grimaces are much reduced but his vocal tic is back and we are besides ourselves. The nightmare has returned. Has anyone experienced the above before? Are his vocal tics really prednisone or just a herx reaction - is this just a strep die-off?Could his tics be the antibiotics? Your help and advice is much appreciated.
×
×
  • Create New...